Gain of regularity for a Korteweg - de Vries - Kawahara type equation
MetadataShow full metadata
We study the existence of local and global solutions, and the gain of regularity for the initial value problem associated to the Korteweg - de Vries - Kawahara (KdVK) equation perturbed by a dispersive term which appears in several fluids dynamics problems. The study of gain of regularity is motivated by the results obtained by Craig, Kappeler and Strauss .
CitationVera Villagran, O. P. (2004). Gain of regularity for a Korteweg - de Vries - Kawahara type equation. Electronic Journal of Differential Equations, 2004(71), pp. 1-24.
This work is licensed under a Creative Commons Attribution 4.0 International License.